Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 12, 2024, 6:44 PM CDT for Manitowoc County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2024, 6:44 PM CDT (23:44 UTC)
- Expired
- May 12, 2024, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 58 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:51 PM CDT | HAIL 0.5 | Saint Nazianz, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1732 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
164
WUUS53 KGRB 122344
SVRGRB
WIC071-130030-
/O.NEW.KGRB.SV.W.0002.240512T2344Z-240513T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
644 PM CDT Sun May 12 2024
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southern Manitowoc County in east central Wisconsin...
* Until 730 PM CDT.
* At 642 PM CDT, a severe thunderstorm was located over St. Nazianz,
or 12 miles northwest of Howards Grove, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Manitowoc, Cleveland, Valders, St. Nazianz, Camp Rokilio Scout
Camp, Two Rivers, Kiel, Newton, Spring Valley, and Clover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4406 8804 4416 8754 4411 8754 4407 8760
4390 8768 4389 8804
TIME...MOT...LOC 2342Z 269DEG 30KT 4398 8795
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA1 follow-up statement
234
WWUS53 KGRB 130023
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
723 PM CDT Sun May 12 2024
WIC071-130032-
/O.EXP.KGRB.SV.W.0002.000000T0000Z-240513T0030Z/
Manitowoc WI-
723 PM CDT Sun May 12 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MANITOWOC COUNTY WILL
EXPIRE AT 730 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, small hail up to half inch in
diameter and gusty winds to 40 mph are still possible with
the ongoing thunderstorms moving across Manitowoc County through 8
PM.
&&
LAT...LON 4406 8804 4416 8754 4411 8754 4407 8760
4390 8768 4389 8804
TIME...MOT...LOC 0022Z 269DEG 30KT 4398 8753
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:56 PM CDT, 3 hours 48 minutes earlier. Its key messages:
- A cold front will bring the potential for strong to isolated severe thunderstorms this afternoon and evening. The strongest storms could produce damaging winds and large hail. The most favorable time for the strongest storms is from 3 pm to 9 pm.
- Conditions hazardous to small craft are expected on Lake Michigan this afternoon and evening due to gusty south winds and high waves. Boaters on the Bay are urged to exercise caution.
- An area of smoke/haze is expected to spread over the region tonight behind a cold front. Haze may linger over northern and central WI through Monday afternoon.
- Areas of frost are possible over far northern Wisconsin north of an Arbor Vitae to Niagara line on Monday and Tuesday nights.
- After a dry period from Monday through Wednesday, the chance of rain and possibly some storms will return at times from Thursday through Sunday.
Area forecast discussion, May 12, 2:56 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 256 PM CDT Sun May 12 2024 Forecast discussion for routine afternoon forecast issuance .KEY MESSAGES... - A cold front will bring the potential for strong to isolated severe thunderstorms this afternoon and evening. The strongest storms could produce damaging winds and large hail. The most favorable time for the strongest storms is from 3 pm to 9 pm. - Conditions hazardous to small craft are expected on Lake Michigan this afternoon and evening due to gusty south winds and high waves. Boaters on the Bay are urged to exercise caution. - An area of smoke/haze is expected to spread over the region tonight behind a cold front. Haze may linger over northern and central WI through Monday afternoon. - Areas of frost are possible over far northern Wisconsin north of an Arbor Vitae to Niagara line on Monday and Tuesday nights. - After a dry period from Monday through Wednesday, the chance of rain and possibly some storms will return at times from Thursday through Sunday. && .DISCUSSION... Issued at 251 PM CDT Sun May 12 2024 Short Term...Tonight and Monday Mesoanalysis...A cold front along which strong to severe thunderstorms are expected to initiate this afternoon is currently located along a line from Ironwood to Spooner. Out in front of this front surface temperatures are in the upper 70s to low 80s and dew points are in the upper 30s to mid 40s are creating steep 0-1.5km lapse rates of 9.5-11 C/km. SBCAPE values have increased to around 600-800 J/kg, which is slightly lower than expected in part because surface dew points have trended slightly lower. Regardless there is sufficient instability and forcing for storm initiation as evidenced by storms developing in Iron and Gogebic counties. 0-6km shear is around 30 kts across northern WI which should be sufficient for storm organization. 0-1 km SRH ranges from 50-100 m2/s2 and is highest in far northeast WI. This is the region where storms are mostly to become severe as is currently highlighted in SPCs day 1 slight (2 out of 5) risk. Rest of Today...A line of strong to severe thunderstorms is forecast to develop along the the aforementioned cold front currently pushing toward north-central WI. These storms are already pushing into Vilas Co and will be near Rhinelander around 21-22Z. As they move southeast they should reach the Fox Valley by 00-01Z. As mentioned above these storm will be moving into an unstable environment capable of producing and organizing strong updrafts. Forecast and analysis sound show impressive inverted V profiles to around 10,000ft along with DCAPE values around 900 J/kg which points toward strong damaging winds of 60-70mph with the strongest storms. Models also suggest slightly bowed segments within this line storms again pointing to a damaging wind risk. Large 1-1.5" hail is also a possible this afternoon and evening as web bulb zero heights approach 7500-8000ft and dry air entrainment promotes evaporative cooling. The strongest storms are expected in far northeast WI where more northerly winds off Lake Michigan will create stronger convergence and updraft helicity. Instability should start to diminish quickly with the lose of day time heating, but strong to potentially severe storms my persist until midnight in east-central WI. Monday...After the storms move out early Monday morning the region will turn dry for a period Monday morning. Showers are forecast to return south of highway 29 late Monday morning and will linger through the afternoon as a warm front lifting through southern WI creates low level convergence. Additionally, a RRJ is progged to move across the region during the afternoon providing upper-level support. There may be a chance for a few weak thunderstorms in central WI with small hail Monday afternoon as surface instability increase to around 400-500 J/kg. Easterly winds off Lake Michigan will create a more stable boundary layer from the Fox Valley east limiting the potential for any storms. The onshore flow will also create a sharp temperature gradient with lakeshore areas staying in the mid 50s to around 60 degrees, while the Fox Valley and central WI will reach the upper 60s to low 70s. A different story across northern WI as skies are expected to clear out leaving dry and mostly sunny conditions. With deep mixing to around 7000-7500ft RHs may fall into the 25-30 percent range. Depending on where and how much rain falls this afternoon and evening those lower RHs may create slightly elevated fire weather conditions. However, winds should remain light with gusts only reaching 10-15 mph and temperatures only peaking in the low to mid 60s. Long Term...Monday Night Through Sunday Fairly quiet stretch of weather for the first half of the week, then the pattern turns more active. Forecast concerns will be assessing best chances for shower chances, thunder threat, and possible frost/freeze conditions. Precip/Thunder Chances: Low pressure passing well to our south may graze the southern forecast area with some showers Monday night into early Tuesday, but dry northeast flow will make it hard for the precip to spread northward. Any minimal instability (MUCAPEs to 200 J/kg) will fade quickly in the early evening, so only a rumble of thunder will be possible. Next chance rain arrives very late Wednesday and more likely on Thursday as a shortwave trough and frontal boundary pushes east across the northern Plains and into the western Great Lakes. If this system can track a little further north, thunder chances will go up as we could get in/near the warm sector. A good deal of uncertainty as we head into the weekend with somewhat fast flow setting up over the northern CONUS. One or two quick moving systems are likely in the Saturday-next Monday timeframe, but pinning down any details will be challenging. ECMWF is the least progressive, bringing a higher chance of a slower moving system and the threat for some heavier rain Friday into Saturday. Temps / Frost Potential: A brief shot of colder air arrives behind the system as it passes into the eastern Great Lakes and Ohio Valley, bringing slightly below normal temps on Tuesday. If the clouds can stay out of northern WI Monday night, areas of frost are looking likely with lows in the lower half of the 30s. Another chilly night is expected Tuesday night, with lighter winds and mostly clear skies producing favorable conditions for a frost and/or freeze over northern WI, possibly into central WI. Temps look to climb back above normal for the end of the week, but location of the more steady rain and boundaries will determine how warm (or cold) we will be. && .AVIATION...for 18Z TAF Issuance Issued at 1243 PM CDT Sun May 12 2024 VFR flying conditions are expected across the region to being this afternoon. A cold front that is currently draped across the Minnesota Arrowhead will drop south across the region later this afternoon and evening. Strong to severe storms are expected to develop along this front as it moves into northern WI. MVFR vsbys are expected at times with the heaviest downpours. Additionally, large hail and strong wind gusts are possible with any storms that do develop. Models are pointing toward a slightly delayed initiation time compared to early forecast so pushed the arrive time of storms back to around 22Z-01Z at RHI. Tried to narrow down thunderstorm timing to a 3 hour window at each site, however, it is unlikely that these storms will persist at any TAF site for the full three hours. Behind the front skies north of a AUW to OCQ line should start to clear out leaving VFR conditions for northern WI Monday. South of that line a scattered to broken low end VFR to MVFR cloud deck will linger through the end of the TAF period with light rain showers forecast to return late Monday morning. Visible satellite imagery is showing an area of wildfire smoke/haze over northern MN, behind that front. Vsbys within this smoke plume have dropped to MVFR/IFR at times. Did not include these reduced vsbys in the TAFs at this time as there is uncertainty with how dense this smoke plume may be by the time it reaches northern WI, but may need to include in later TAF periods. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....GK/Bersch AVIATION.......GK
Hazardous weather outlook, May 12, 3:15 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 315 PM CDT Sun May 12 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 315 PM CDT Sun May 12 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon into Tonight There will be a chance of thunderstorms this afternoon and evening. The greatest potential for strong to severe storms is now through 10 pm. The strongest storms will be capable of producing damaging straight line winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Sunday Areas of frost are possible over far northern Wisconsin north of a Arbor Vitae to Niagara line on Monday and Tuesday nights. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any wind damage or hail to the National Weather Service in Green Bay. LMZ521-522-541>543-132015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 315 PM CDT Sun May 12 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of thunderstorms from 5 pm until shortly after midnight. Gusty winds, hail, and lightning will pose a threat to boaters. Conditions hazardous to small craft are expected on Lake Michigan now through this evening due to gusty south winds and high waves. Boaters on the Bay are urged to exercise caution. .DAYS TWO THROUGH SEVEN...Monday through Sunday The probability for widespread hazardous weather is low. GK/Bersch
In the hours before
Special weather statement, May 12, 2:31 PM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
231 PM CDT Sun May 12 2024
WIZ005-122030-
Vilas WI-
231 PM CDT Sun May 12 2024
...STRONG THUNDERSTORMS WILL IMPACT VILAS COUNTY THROUGH 330 PM
CDT...
At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Paulding to 9 miles north of Johnson Lake
Barrens Natural Area to Rice Creek Natural Area to Turtle Flambeau
Flowage. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eagle River, Lac Du Flambeau, Phelps, Boulder Junction, Winchester,
Johnson Lake Barrens Natural Area, Border Lakes Natural Area, Rice
Creek Natural Area, Conover, and Presque Isle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4614 8909 4607 8893 4604 8893 4598 8901
4598 8905 4596 8905 4591 8912 4592 9004
4598 9004 4598 8993 4630 8993
TIME...MOT...LOC 1929Z 305DEG 21KT 4637 8919 4627 8946 4616 8972 4610
9018
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BerschSpecial weather statement, May 12, 3:52 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Green Bay WI
352 PM CDT Sun May 12 2024
WIZ005-010-122130-
Vilas WI-Oneida WI-
352 PM CDT Sun May 12 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN VILAS AND
NORTHWESTERN ONEIDA COUNTIES THROUGH 430 PM CDT...
At 351 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Lac Du Flambeau to 12
miles east of Winter. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lac Du Flambeau, Squirrel Lake, Willow Lake, Rainbow Flowage, Willow
Reservoir, Minocqua, Arbor Vitae, Woodruff, Hazelhurst, and Lake
Tomahawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4589 8922 4555 9001 4556 9004 4598 9005
4598 8993 4619 8993 4621 8988
TIME...MOT...LOC 2051Z 298DEG 37KT 4603 8990 4583 9075
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GKSpecial weather statement, May 12, 5:07 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
507 PM CDT Sun May 12 2024
WIZ010-011-013-018>021-030-073-122245-
Southern Marinette County WI-Langlade WI-Northern Oconto County WI-
Marathon WI-Oneida WI-Forest WI-Menominee WI-
Northern Marinette County WI-Lincoln WI-
507 PM CDT Sun May 12 2024
...STRONG THUNDERSTORMS WILL IMPACT LINCOLN...SOUTHERN FOREST...
NORTHEASTERN MARATHON...MARINETTE...SOUTHEASTERN ONEIDA...NORTHERN
MENOMINEE...NORTHERN OCONTO AND LANGLADE COUNTIES THROUGH 545 PM
CDT...
At 506 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles southwest of
Pembine to 6 miles north of New Wood Wildlife Area. Movement was
southeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wausau, Antigo, Crandon, Weston, Merrill, Rib Mountain, Tomahawk,
Harrison, Crivitz, and Pembine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4543 9004 4566 8804 4549 8780 4544 8786
4535 8789 4535 8775 4539 8770 4537 8766
4520 8774 4516 8772 4514 8768 4517 8745
4521 8742 4517 8736 4499 8898 4503 8898
4503 8922 4496 8923 4490 8971 4526 9005
TIME...MOT...LOC 2206Z 308DEG 49KT 4558 8817 4540 8999
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GKSpecial weather statement, May 12, 5:46 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
546 PM CDT Sun May 12 2024
WIZ018>021-030-031-073-122330-
Shawano WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Marathon WI-Menominee WI-Lincoln WI-
546 PM CDT Sun May 12 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LINCOLN...NORTHERN
MARATHON...SOUTHERN MARINETTE...NORTHERN MENOMINEE...NORTHERN
OCONTO...LANGLADE AND WESTERN SHAWANO COUNTIES THROUGH 630 PM CDT...
At 546 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from McCaslin Mountain Natural
Area to 9 miles southwest of New Wood Wildlife Area. Movement was
southeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wausau, Antigo, Merrill, Rib Mountain, Crivitz, Mountain, White Lake,
Dutch Corners, Bear Paw Scout Camp, and Gardner Dam Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4512 9005 4522 9004 4538 8874 4538 8829
4514 8779 4488 9004 4512 9015
TIME...MOT...LOC 2246Z 299DEG 39KT 4538 8843 4519 9003
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GKSpecial weather statement, May 12, 6:30 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Green Bay WI 630 PM CDT Sun May 12 2024 WIZ048>050-130030- Winnebago-Calumet-Manitowoc- 630 PM CDT Sun May 12 2024 ...GUSTY WINDS MOVING NORTH THROUGH THE FOX VALLEY... A gust front front moving north through Winnebago, Calumet, and Manitowoc counties may produce wind gusts to 40 mph. Gusty winds could knock down tree limbs and blow around unsecured objects. Isolated thunderstorms are starting to develop in the southern portions of those counties and may also produce gusty winds. Stay tuned to noaa weather radio or commercial radio or tv for updates on these storms. GK
Special weather statement, May 12, 6:38 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
638 PM CDT Sun May 12 2024
WIZ049-050-130015-
Calumet WI-Manitowoc WI-
638 PM CDT Sun May 12 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CALUMET AND
SOUTHWESTERN MANITOWOC COUNTIES THROUGH 715 PM CDT...
At 637 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camp Rokilio Scout Camp, or 13 miles northwest of Howards Grove,
moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Manitowoc, Cleveland, Valders, St. Nazianz, Camp Rokilio Scout Camp,
Kiel, New Holstein, Newton, Spring Valley, and Clover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4389 8812 4404 8810 4410 8761 4403 8761
4390 8769
TIME...MOT...LOC 2337Z 271DEG 29KT 4397 8801
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:31 PM CDT | Special Weather Statement | GRB | Vilas | 59 min |
| May 12, 3:52 PM CDT | Special Weather Statement | GRB | Oneida | 38 min |
| May 12, 4:06 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 35 min |
| May 12, 5:07 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marinette | 38 min |
| May 12, 5:46 PM CDT | Special Weather Statement | GRB | Langlade | 44 min |
| May 12, 6:38 PM CDT | Special Weather Statement | GRB | Manitowoc | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.